# SDR USAA001622

- Difficulty date: September 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, AT FORWARD END OF STRINGER 14R AT STATION 277.  ROUTED OUT CRACK PER 51-10-1 FIG 1.  (M)
